# SDR UALA2009040200947

- Difficulty date: April 1, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 44,243 hours, 12,263 cycles
- Engine: Pwa PW2037
- System (JASC): 8010 · Engine Cranking
- Part: Circuit Card
- Part number: 7010106
- Part serial: 33
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENG NO START.  GOOD ENGAGE.  REACHES 12 PERCENT N2 THEN DISENGAGES, 2ND ATTEMPT SAME.  MANUAL START WAS OK.  REPLACED STARTER VALVE AND RT ENGINE SPEED CARD.  GROUND CHECKED GOOD.
